Vol. 63, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Interpolating sequences for functions satisfying a Lipschitz condition

Eric P. Kronstadt

Vol. 63 (1976), No. 1, 169–177
Abstract

Let D be the unit disk in C, Lip (D) the space of functions, f, holomorphic in D, continuous on D and satisfying a Lipschitz condition:

|f (z)− f(w )| ≦ M |z − w | ∀z,w ∈ D

If S = {ai}x=1D is a discrete sequence with no accumulation points in D, let Lip (S) be the set of functions, g, defined on S satisfying

|g(ai)− g(aj)| ≦ M |ai − aj| ∀i,j = 1,2,⋅⋅⋅

We say S is a Lip (D) interpolating (LI) sequence if the restriction mapping from Lip (D) to Lip (S) given by f f|S is surjective. Our aim is to describe some of the properties of such sequences and to give some examples. Specifically we show that an LI sequence must either be a uniformly separated sequence, or the union of two such sequences which approach one another as they tend to ∂D.

Mathematical Subject Classification
Primary: 30A80, 30A80
Milestones
Received: 4 November 1974
Published: 1 March 1976
Authors
Eric P. Kronstadt